Degenerations for indecomposable modules and tame algebras
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 2, pp. 153-180.
@article{ASENS_1998_4_31_2_153_0,
     author = {Skowro\'nski, Andrzej and Zwara, Grzegorz},
     title = {Degenerations for indecomposable modules and tame algebras},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {153--180},
     publisher = {Elsevier},
     volume = {Ser. 4, 31},
     number = {2},
     year = {1998},
     doi = {10.1016/s0012-9593(98)80014-1},
     zbl = {0915.16011},
     mrnumber = {99k:16032},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/s0012-9593(98)80014-1/}
}
TY  - JOUR
AU  - Skowroński, Andrzej
AU  - Zwara, Grzegorz
TI  - Degenerations for indecomposable modules and tame algebras
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1998
DA  - 1998///
SP  - 153
EP  - 180
VL  - Ser. 4, 31
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/s0012-9593(98)80014-1/
UR  - https://zbmath.org/?q=an%3A0915.16011
UR  - https://www.ams.org/mathscinet-getitem?mr=99k:16032
UR  - https://doi.org/10.1016/s0012-9593(98)80014-1
DO  - 10.1016/s0012-9593(98)80014-1
LA  - en
ID  - ASENS_1998_4_31_2_153_0
ER  - 
%0 Journal Article
%A Skowroński, Andrzej
%A Zwara, Grzegorz
%T Degenerations for indecomposable modules and tame algebras
%J Annales scientifiques de l'École Normale Supérieure
%D 1998
%P 153-180
%V Ser. 4, 31
%N 2
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(98)80014-1
%R 10.1016/s0012-9593(98)80014-1
%G en
%F ASENS_1998_4_31_2_153_0
Skowroński, Andrzej; Zwara, Grzegorz. Degenerations for indecomposable modules and tame algebras. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 2, pp. 153-180. doi : 10.1016/s0012-9593(98)80014-1. http://archive.numdam.org/articles/10.1016/s0012-9593(98)80014-1/

[1] S. Abeasis and A. Del Fra, Degenerations for the representations of quiver of type Am (J. Algebra, Vol. 93, 1985, pp. 376-412). | MR | Zbl

[2] S. Abeasis and A. Del Fra, Degenerations for the representations of an equioriented quiver of type Dm (Adv. Math., Vol. 52, 1984, pp. 81-172). | MR | Zbl

[3] I. Assem and A. Skowroński, On some classes of simply connected algebras (Proc. London Math. Soc., Vol. 56, 1988, pp. 417-450). | MR | Zbl

[4] I. Assem and A. Skowroński, Minimal representation-infinite coil algebras (Manuscr. Math., Vol. 67, 1990, pp. 305-331). | MR | Zbl

[5] I. Assem and A. Skowroński, Indecomposable modules over multicoil algebras (Math. Scand., Vol. 71, 1992, pp. 131-161). | MR | Zbl

[6] I. Assem and A. Skowroński, Multicoil algebras (CMS Conf. Proc., Vol. 14, 1993, pp. 29-68). | Zbl

[7] I. Assem, A. Skowroński and B. Tomé, Coil enlargements of algebras (Tsukuba J. Math., Vol. 19, 1995, pp. 453-479). | MR | Zbl

[8] M. Auslander, Representation theory of finite dimensional algebras, (Contemp. Math., Vol. 13, 1982, pp. 27-39). | MR | Zbl

[9] M. Auslander, M. I. Platzeck and I. Reiten, Coxeter functors without diagrams (Trans. Amer. Math. Soc., Vol. 250, 1979, pp. 1-12). | MR | Zbl

[10] M. Auslander and I. Reiten, Modules determined by their composition factors (Illinois J. Math., Vol. 29, 1985, pp. 289-301). | MR | Zbl

[11] K. Bongartz, A generalization of theorem of M. Auslander (Bull. London Math. Soc., Vol. 21, 1989, pp. 255-256). | MR | Zbl

[12] K. Bongartz, On degenerations and extensions of finite dimensional modules (Adv. Math., Vol. 121, 1996, pp. 245-287). | MR | Zbl

[13] K. Bongartz, Minimal singularities for representations of Dynkin quivers (Comment. Math. Helv., Vol. 69, 1994 pp. 575-611). | MR | Zbl

[14] K. Bongartz, Degenerations for representations of tame quivers, (Ann. Scient. Ec. Norm. Sup., Vol. 28, 1995, pp. 647-668). | Numdam | MR | Zbl

[15] K. Bongartz and P. Gabriel, Covering spaces in representation theory (Invent. Math., Vol. 65, 1982, pp. 331-378). | MR | Zbl

[16] Yu A. Drozd, Tame and wild matrix problems, (Lecture Notes in Math. Vol. 832, 1980, pp. 242-258). | MR | Zbl

[17] D. Happel, I. Reiten and S. O. Smalø, Tilting in abelian categories and quasitilted algebras (Memoirs Amer. Math. Soc., Vol. 575, 1996). | Zbl

[18] D. Happel and C. M. Ringel, Tilted algebras (Trans. Amer. Math. Soc., Vol. 274, 1982, pp. 299-343). | MR | Zbl

[19] O. Kerner, Tilting wild algebras, (J. London Math. Soc., Vol. 39, 1989, pp. 29-47). | MR | Zbl

[20] H. Lenzing and H. Melzer, Tilting sheaves and concealed-canonical algebras (CMS Conf. Proc., Vol. 18, 1996, pp. 455-473). | MR | Zbl

[21] H. Lenzing and J. A. De La Peñ;A, Concealed-canonical algebras and separating tubular families (Proc. London Math. Soc., in press). | Zbl

[22] H. Lenzing and A. Skowroński, Quasi-tilted algebras of canonical type (Colloq. Math., Vol. 71(2), 1996, pp. 161-181). | MR | Zbl

[23] S. Liu, Semi-stable components of an Auslander-Reiten quiver (J. London Math. Soc., Vol. 47, 1993 ; pp. 405-416). | MR | Zbl

[24] S. Liu, Infinite radicals in standard Auslander-Reiten components, (J. Algebra, Vol. 166, 1994, pp. 245-254). | MR | Zbl

[25] R. Nörenberg and A. Skowroński, Tame minimal non-polynomial growth simply connected algebras (Coll. Math., Vol. 73(2), 1997, pp. 301-330). | MR | Zbl

[26] C. Riedtmann, Degenerations for representations of quivers with relations (Ann. Sci. Ecole Norm. Sup., Vol. 4, 1986, pp. 275-301). | Numdam | MR | Zbl

[27] C. M. Ringel, Tame algebras and integral quadratic forms (Lecture Notes in Math., Vol. 1099, 1984). | MR | Zbl

[28] A. Skowroński, Algebras of polynomial growth (Topics in Algebra, Banach Center Publ., Vol. 26, Part 1 (Warszawa 1990), pp. 535-568). | MR | Zbl

[29] A. Skowroński, Simply connected algebras and Hochschild cohomologies (CMS Conf. Proc., Vol. 14, 1993, pp. 431-447). | Zbl

[30] A. Skowroński, Cycles in module categories (NATO ASI Series, Series C, Vol. 424, 1994, pp. 309-345). | MR | Zbl

[31] A. Skowroński, Generalized standard Auslander-Reiten components (J. Math. Soc. Japan, Vol. 46, 1994, pp. 517-543). | MR | Zbl

[32] A. Skowroński, On semiregular Auslander-Reiten components (Bull. Polish Acad. Sci., Mathematics, Vol. 42, 1994, pp. 157-163). | Zbl

[33] A. Skowroński, On omnipresent tubular families of modules (CMS Conf. Proc., Vol. 18, 1996, pp. 641-657). | MR | Zbl

[34] A. Skowroński, Simply connected algebras of polynomial growth (Compositio Math., Vol. 109, 1997, pp. 99-133). | MR | Zbl

[35] A. Skowroński, Tame quasi-tilted algebras (J. Algebra, in press). | Zbl

[36] A. Skowroński and M. Wenderlich, Artin algebras with directing indecomposable projective modules (J. Algebra, Vol. 165, 1994, pp. 507-530). | MR | Zbl

[37] A. Skowroński and G. Zwara, On degenerations of modules with nondirecting indecomposable summands (Canad. J. Math., Vol. 48(5), 1996, pp. 1091-1120). | MR | Zbl

[38] L. Unger, The concealed algebras of the minimal wild, hereditary algebras (Bayreuther Math. Schriften, Vol. 31, 1990, pp. 145-154). | MR | Zbl

[39] G. Zwara, Degenerations in the module varietes of generalized standard Auslander-Reiten components (Colloq. Math., Vol. 72(2), 1997, pp. 281-303). | MR | Zbl

Cited by Sources: